# SDR CA971104005

- Difficulty date: March 31, 1998
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 414A
- Aircraft time: 619 hours, 813 cycles
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 500000863
- Condition: Frayed
- Location: Te Flap
- Component: Flap Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, WIRES/STRANDS OF FLAP CABLE ASSY WERE FOUND BROKEN.  NEW CABLE INSTALLED AND SYSTEM RIGGED.
